Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is it safe to take mifegest tablet with the dosage of 200mg in 24 hours vaginally?

hi, doctor, my wife had got her last period on 19th of was due on 18 of apr....we r pretty sure that she is pregnant....she is planning to take mifegest tablet.....the physian has has suggested that one 200 mg tablet to be taken today....another set of two tablets after 24 hrs and another set of two tablets ti safe to follow his suggestion,,....pls help me to clear the doubt.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
The Dose of mfegestfor termination of pregnancy is is 600mg as a single dose (three tablets of 200 mg each) followed 48 hours (2 days) latter by 400mcg of misoprostol.Misoprostol can be taken vaginally.If the tablets are taken as you have described above they may not produce desired effects.
Hope this answers your question.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor